Journal of Mathematics and Mathematics Education

  Journal title
Journal of Mathematics and Mathematics Education
Print ISSN
Online ISSN
DOI || prefix by
  2 issues per year
  Dr. Laila Fitriana, M.Pd.
PublisherMagister of Mathematics Education
Universitas Sebelas Maret

Journal of Mathematics and Mathematics Education (JMME) is open access and peer-reviewed scholarly international journal dedicated to disseminate of state-of-the-art knowledge in the field of mathematics and mathematics education. This journal is published by Magister of Mathematics Education, Universitas Sebelas Maret. It is published twice in a year (June and December). The JMME is focusing on to publish articles on the topic of Pure Mathematics, Computing Mathematics, Statistics, Mathematics Learning, Evaluation and Assessment in Mathematics Learning, STEAM, Ethnomathematics, ICT in Mathematics Education, Design / Development Research in Mathematics Education

All submitted manuscripts will be initially reviewed by editors and are then evaluated by a minimum of two International Reviewers through the double-blind review process. This is to ensure the quality of the published manuscripts in the journal. To improve the quality of articles in the JMME, then starting at volume 11 issue 1 (June 2021), templates for JMME articles are adjusted so that until now using a new template. The new template can be obtained here


No announcements have been published.

Vol 13, No 2 (2023): Journal of Mathematics and Mathematics Education (JMME)

Table of Contents


Budi Usodo, Farida Nurhasanah, Henny Ekana Chrisnawati, Sutopo Sutopo, Yemi Kuswardi
147 - 153
D Ulima, Tuti Zubaidah
154 - 163
Nais Qonita Salsabila
164 - 173
Meilani Safitri
174 - 184
Niken Fijayanti, Wahidin Wahidin
185 - 198
Laila Fitriana, Choirunnisa Fajriati
199 - 209